# SDR DXTA200601671

- Difficulty date: October 19, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 1,337 hours, 916 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ABOUT 20 SECONDS AFTER MAVS SELECTED OPEN (700 MSL) A CHEMICAL ODOR FOLLOWED BY A BURNING OF THE EYES AT 1500 MSL.  THE MAV'S WERE SELECTED CLOSED AND THE APU BLEEDS ON.  THE CHEMICAL ODOR WENT AWAY SHORTLY AFTER THAT.  ISOLATED ODOR TO LEFT ENGINE DURING TROUBLESHOOTING.  VISUALLY MAINTAINED LT ENGINE BLEED MAIN AIR VALVE, MIXER VALVE & DUCTING WITH NO DISCREPANCIES PER HAWKER 800XP MM 26-10-00.  INSPECTED LT ENGINE & FOUND EVIDENCE OF BIRD INGESTION.  BOROSCOPE LT ENGINE AT COMPRESSOR INLET & BLEED PORTS PER TFE731-5BR MM 72-00-00 WITH NO DEFECTS NOTED.  COMPLETED COMPRESSOR WASH OF LEFT ENGINE PER TFE731-5BR MM 72-00-00 P 316-321.  COMPLETED LEFT ENGINE GEARBOX PRESSURE CHECK FOR SMOKE & ODOR IN C
